# SDR UPS02839655

- Difficulty date: September 25, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 57799117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  FS 450 BETWEEN LONGERON 36 AND 35 RT HAS FOUND TO HAVE DAMAGE IN SKIN SPLICE DOUBLER.   FABRICATED DOUBLER PN 5779911-7 IAW DAC DWG 5779911-7. ALODINED AND PRIMED IAW DC8 SRM 51-1-8 AND FABRICATED FINGER DOUBLER IAW DAC DWG 5779911-9 ALODINED AND PRIMED IAW DC8 SRM 51-1-8. INSTALLED FINGER DOUBLER AND STRAP IAW DC8 SRM 51-1-21 AND 51-1-20D
